# SDR DXTA2025050603377

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 17,989 hours, 13,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN. REQUIRED BOTH CREW MEMBERS PUSHING WITH THEIR FEET. IT DOES NOT APPEAR THAT EITHER SEAL WAS INFLATED.
